# SDR QXEA0100952

- Difficulty date: May 21, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - OUTWARD DENT FOUND BETWEEN FRAME 9305 AND 9305A AT STRINGER 3. REPAIRED IAW FOKKER SRM 53-02-01, FIGURE 1, PAGE 3.
